Translate Hand-foot syndrome To English

Babylon 10

The most popular translation software

Download it's free

Source Language

Target Language

Human Translation


Chemotherapy-induced acral erythema (also known as palmar-plantar erythrodysesthesia, palmoplantar erythrodysesthesia, or hand-foot syndrome) is reddening, swelling, numbness and desquamation (skin sloughing or peeling) on palms of the hands and soles of the feet (and, occasionally, on the knees, elbows, and elsewhere) that can occur after chemotherapy in patients with cancer. Hand-foot syndrome is also rarely seen in sickle-cell disease. These skin changes usually are well demarcated. Acral erythema typically disappears within a few weeks after discontinuation of the offending drug.

See more at

A condition marked by pain, swelling, numbness, tingling, or redness of the hands or feet. It sometimes occurs as a side effect of certain anticancer drugs. Also known as palmar-plantar erythodysthesia.

Translate the English term hand-foot syndrome to other languages